Journal of Applied Probability

Double-barrier Parisian options

Angelos Dassios and Shanle Wu

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper we study the excursion time of a Brownian motion with drift outside a corridor by using a four-state semi-Markov model. In mathematical finance, these results have an important application in the valuation of double-barrier Parisian options. We subsequently obtain an explicit expression for the Laplace transform of its price.

Article information

Source
J. Appl. Probab., Volume 48, Number 1 (2011), 1-20.

Dates
First available in Project Euclid: 15 March 2011

Permanent link to this document
https://projecteuclid.org/euclid.jap/1300198132

Digital Object Identifier
doi:10.1239/jap/1300198132

Mathematical Reviews number (MathSciNet)
MR2809883

Zentralblatt MATH identifier
1208.91143

Subjects
Primary: 91B28
Secondary: 60J65: Brownian motion [See also 58J65] 60G44: Martingales with continuous parameter 60J25: Continuous-time Markov processes on general state spaces

Keywords
Excursion time four-state semi-Markov model double-barrier Parisian option Laplace transform

Citation

Dassios, Angelos; Wu, Shanle. Double-barrier Parisian options. J. Appl. Probab. 48 (2011), no. 1, 1--20. doi:10.1239/jap/1300198132. https://projecteuclid.org/euclid.jap/1300198132


Export citation

References

  • Bertoin, J. (1997). Lévy Processes (Camb. Tracts Math. 121). Cambridge University Press.
  • Borodin, A. N. and Salminen, P. (1996). Handbook of Brownian Motion–-Facts and Formulae. Birkhäuser, Basel.
  • Breiman, L. (1968). Probability. Addison-Wesley, Reading, MA.
  • Chesney, M., Jeanblanc-Picque, M. and Yor, M. (1997). Brownian excursions and Parisian barrier options. Adv. Appl. Prob. 29, 165–184.
  • Chung, K. L. (1976). Excursions in Brownian motion. Ark. Math. 14, 155–177.
  • Dassios, A. and Wu, S. (2010). Two-sided Parisian option with single barrier. Finance Stoch. 14, 473–494.
  • Davis, M. H. A. (1994). Markov Models and Optimization. Chapman and Hall, London.
  • Labart, C. and Lelong, J. (2005). Pricing Parisian options. Tech. Rep., ENPC. Available at http:// cermics.enpc.fr/reports/CERMICS-2005/CERMICS-2005-294.pdf.
  • Revuz, D. and Yor, M. (1999). Continuous Martingales and Brownian Motion, 3rd edn. Springer, Berlin.
  • Rogers, L. C. G. (1989). A guided tour through excursions. Bull. London Math. Soc. 21, 305–341.
  • Rogers, L. C. G. and Williams, D. (1987). Diffusions, Markov Processes and Martingales, Vol. 2. John Wiley, New York.
  • Rogers, L. C. G. and Williams, D. (1994). Diffusions, Markov Processes and Martingales, Vol. 1, 2nd edn. John Wiley, Chichester.
  • Schröder, M. (2003). Brownian excursions and Parisian barrier options: a note. J. Appl. Prob. 40, 855–864.
  • Yor, M. (1997). Some Aspects of Brownian Motion. Part II. Birkhäuser, Basel.